# SDR C1HA200182002

- Difficulty date: March 15, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI5851641
- Part serial: 2071
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STABILIZATION ON WX RADAR IS INOP DURING TURB FLIGHT AND WHILE TURNING AIRCRAFT OR PITCH CHANGES OF AIRCRAFT.  OVERWEIGHT LANDING WAS SMOOTH.  REPLACED RADAR ANTENNA AND OPS CHECKED GOOD PER 34-41-22.  PHASE 1 OVERWEIGHT LANDING INSPECTION COMPLIED WITH PER 5- 51-271.
